MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Model Number 8900-0221-01
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a male patient (age unknown), an arc was heard from the electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the electrode pads and the customer's report was not replicated or confirmed.The pads were put through continuity testing that resulted in no findings.Visual inspection of the electrodes observed the wire connected to the anterior pad had melted adhesive stuck to the near edge of the pad.It was confirmed that the wire was not melted and that the material the customer believed as melted was excessive adhesive from the manufacturing process and not from a spark during the event.No evidence of sparking or burning was visually observed on either pad.It is important to mention, electrode labeling calls out the importance of good placement on the patient and provide instructions for proper electrode application technique.Poor adherence and /or air under the electrodes can lead to the possibility of arcing and skin burns.Good skin preparation does not guarantee a burn will not occur and burns from defibrillation is an expected risk.No trend is associated with reports of this type'.

Brand Name
ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key16526250
Report Number1218058-2023-00045
Device Sequence Number14776631
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public00847946016241
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/18/2025
Device Model Number8900-0221-01
Device Catalogue Number8900-0221-01
Device Lot Number0223
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale